MathSciNet Relay Station
MathSciNet bibliographic data
MR347965 (50 #463) 20D05
Parrott, David A characterization of the Ree groups $\sp{2}F\sb{4}(q)$. J. Algebra 27 (1973), 341–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement